Search Results

There are 6630 results for: content related to: A seminumeric approach for solution of the Eikonal partial differential equation and its applications

  1. The numerical solution of the second Painlevé equation

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 5, September 2009, Pages: 1238–1259, Mehdi Dehghan and Fatemeh Shakeri

    Article first published online : 23 JAN 2009, DOI: 10.1002/num.20416

  2. Homotopy perturbation method for numerical solutions of KdV-Burgers' and Lax's seventh-order KdV equations

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1040–1053, Ahmet Yildirim and Murat Erşen Berberler

    Article first published online : 27 APR 2009, DOI: 10.1002/num.20473

  3. He's homotopy perturbation method for solving Korteweg-de Vries Burgers equation with initial condition

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1224–1235, Mustafa Inc

    Article first published online : 20 JUL 2009, DOI: 10.1002/num.20489

  4. An efficient numerical method for solving coupled Burgers' equation by combining homotopy perturbation and pade techniques

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 4, July 2011, Pages: 982–995, Alev Kelleci and Ahmet Yıldırım

    Article first published online : 5 FEB 2010, DOI: 10.1002/num.20565

  5. Exact solutions for nonlinear Burgers' equation by homotopy perturbation method

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 4, July 2009, Pages: 833–842, J. Biazar and H. Ghazvini

    Article first published online : 24 JUL 2008, DOI: 10.1002/num.20376

  6. Application of the homotopy perturbation method to the modified regularized long-wave equation

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 2, March 2010, Pages: 399–411, Talha Achouri and Khaled Omrani

    Article first published online : 22 JUN 2009, DOI: 10.1002/num.20441

  7. Jacobi elliptic function solutions of the (1 + 1)-dimensional dispersive long wave equation by Homotopy Perturbation Method

    Numerical Methods for Partial Differential Equations

    Volume 24, Issue 6, November 2008, Pages: 1361–1370, Me. Miansari, D.D. Ganji and Mo. Miansari

    Article first published online : 25 JAN 2008, DOI: 10.1002/num.20321

  8. On the solution of the nonlinear Korteweg–de Vries equation by the homotopy perturbation method

    Communications in Numerical Methods in Engineering

    Volume 25, Issue 12, December 2009, Pages: 1127–1136, Ahmet Yildirim

    Article first published online : 19 JUN 2008, DOI: 10.1002/cnm.1146

  9. A new analytical method for system of ODEs

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1115–1124, Hossein Aminikhah and Jafar Biazar

    Article first published online : 26 JUN 2009, DOI: 10.1002/num.20478

  10. Homotopy perturbation method for homogeneous Smoluchowsk's equation

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 5, September 2010, Pages: 1146–1153, Jafar Biazar, Zainab Ayati and Mohammad Reza Yaghouti

    Article first published online : 2 JUL 2009, DOI: 10.1002/num.20480

  11. He's homotopy perturbation method for two-dimensional heat conduction equation: Comparison with finite element method

    Heat Transfer—Asian Research

    Volume 39, Issue 4, June 2010, Pages: 232–245, M. Jalaal, D.D. Ganji and F. Mohammadi

    Article first published online : 7 APR 2010, DOI: 10.1002/htj.20292

  12. Numerical study of homotopy-perturbation method applied to Burgers equation in fluid

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 4, July 2010, Pages: 917–930, D.D. Ganji, S.S. Ganji, S. Karimpour and Z.Z. Ganji

    Article first published online : 11 JUN 2009, DOI: 10.1002/num.20464

  13. Analytical solution of time-fractional Navier–Stokes equation in polar coordinate by homotopy perturbation method

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 1, January 2010, Pages: 117–124, Z.Z. Ganji, D.D. Ganji, Ammar D. Ganji and M. Rostamian

    Article first published online : 20 JAN 2009, DOI: 10.1002/num.20420

  14. Solving nonlinear fractional partial differential equations using the homotopy analysis method

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 2, March 2010, Pages: 448–479, Mehdi Dehghan, Jalil Manafian and Abbas Saadatmandi

    Article first published online : 2 JUL 2009, DOI: 10.1002/num.20460

  15. A novel effective approach for solving nonlinear heat transfer equations

    Heat Transfer—Asian Research

    Volume 41, Issue 6, September 2012, Pages: 459–467, H. Aminikhah and M. Hemmatnezhad

    Article first published online : 21 MAY 2012, DOI: 10.1002/htj.20411

  16. Application of HPM to the nonlinear vibrations of multiwalled carbon nanotubes

    Numerical Methods for Partial Differential Equations

    Volume 26, Issue 2, March 2010, Pages: 490–500, R. Ansari, M. Hemmatnezhad and H. Ramezannezhad

    Article first published online : 16 OCT 2009, DOI: 10.1002/num.20499

  17. Comparing numerical methods for Boussinesq equation model problem

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 4, July 2009, Pages: 783–796, Hasan Bulut

    Article first published online : 10 JUL 2008, DOI: 10.1002/num.20372

  18. Application of He's variational iteration method and Adomian's decomposition method to Sawada–Kotera–Ito seventh-order equation

    Numerical Methods for Partial Differential Equations

    Volume 27, Issue 4, July 2011, Pages: 887–897, Davood Domiri Ganji, Mehdi Safari and Reza Ghayor

    Article first published online : 5 FEB 2010, DOI: 10.1002/num.20559

  19. Explicit analytical solutions of the generalized Burger and Burger–Fisher equations by homotopy perturbation method

    Numerical Methods for Partial Differential Equations

    Volume 25, Issue 2, March 2009, Pages: 409–417, M.M. Rashidi, D.D. Ganji and S. Dinarvand

    Article first published online : 13 MAY 2008, DOI: 10.1002/num.20350

  20. Series solution for a delay differential equation arising in electrodynamics

    Communications in Numerical Methods in Engineering

    Volume 25, Issue 11, November 2009, Pages: 1084–1096, Hüseyin Koçak and Ahmet Yıldırım

    Article first published online : 17 JUN 2009, DOI: 10.1002/cnm.1288